# SDR MASA20201029073

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSSION ON INTERFACE JOINT FS 282 BETWEEN STGR 25R AND 26R FWD E&E BAY.  REMOVED AND REPLACED JOINT STRAP.
